RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 3, Pages 379–385 (Mi mz1292)  

This article is cited in 4 scientific papers (total in 4 papers)

Conformal type and isoperimetric dimension of Riemannian manifolds

V. A. Zoricha, V. M. Kesel'manb

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Kemerovo State University

Abstract: The notion of conformal isoperimetric dimension is introduced. For Riemannian manifolds, connections between its conformal isoperimetric dimension and its conformal type are established.

DOI: https://doi.org/10.4213/mzm1292

Full text: PDF file (179 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:3, 333–337

Bibliographic databases:

UDC: 517.54+514.774
Received: 24.06.1996

Citation: V. A. Zorich, V. M. Kesel'man, “Conformal type and isoperimetric dimension of Riemannian manifolds”, Mat. Zametki, 63:3 (1998), 379–385; Math. Notes, 63:3 (1998), 333–337

Citation in format AMSBIB
\Bibitem{ZorKes98}
\by V.~A.~Zorich, V.~M.~Kesel'man
\paper Conformal type and isoperimetric dimension of Riemannian manifolds
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 3
\pages 379--385
\mathnet{http://mi.mathnet.ru/mz1292}
\crossref{https://doi.org/10.4213/mzm1292}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1631861}
\zmath{https://zbmath.org/?q=an:0958.53026}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 3
\pages 333--337
\crossref{https://doi.org/10.1007/BF02317778}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075783100007}


Linking options:
  • http://mi.mathnet.ru/eng/mz1292
  • https://doi.org/10.4213/mzm1292
  • http://mi.mathnet.ru/eng/mz/v63/i3/p379

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Zorich, V. M. Kesel'man, “A canonical form for the isoperimetric inequality on manifolds of conformally hyperbolic type”, Russian Math. Surveys, 54:3 (1999), 665–666  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. V. A. Zorich, V. M. Kesel'man, “The conformal type and isoperimetric dimension of sub-Riemannian manifolds”, Russian Math. Surveys, 54:4 (1999), 860–861  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Zorich, VA, “Asymptotic geometry and conformal types of Carnot-Caratheodory spaces”, Geometric and Functional Analysis, 9:2 (1999), 393  crossref  mathscinet  zmath  isi  scopus  scopus
    4. V. A. Zorich, V. M. Kesel'man, “The Isoperimetric Inequality on Manifolds of Conformally Hyperbolic Type”, Funct. Anal. Appl., 35:2 (2001), 90–99  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:259
    Full text:69
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019